On the congruence subgroup problem
Publications Mathématiques de l'IHÉS, Volume 46 (1976), p. 107-161
@article{PMIHES_1976__46__107_0,
     author = {Raghunathan, Madabusi S.},
     title = {On the congruence subgroup problem},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {46},
     year = {1976},
     pages = {107-161},
     zbl = {0347.20027},
     mrnumber = {58 \#22325},
     language = {en},
     url = {http://www.numdam.org/item/PMIHES_1976__46__107_0}
}
Raghunathan, Madabusi S. On the congruence subgroup problem. Publications Mathématiques de l'IHÉS, Volume 46 (1976) pp. 107-161. http://www.numdam.org/item/PMIHES_1976__46__107_0/

Bass (H.), Lazard (M.), Serre (J.-P.), 1. Sous-groupes d'indices finis dans SL(n, Z), Bull. Amer. Math. Soc., 70 (1964), 385-392. | MR 28 #5117 | Zbl 0232.20086

Bass (H.), Milnor (J.), Serre (J.-P.), 1. Solutions of the congruence subgroup problem for SL(n) (n≥3) and Sp(2n) (n≥2), Publ. Math. I.H.E.S., 33 (1967), 59-137. | Numdam | MR 39 #5574 | Zbl 0174.05203

Behr (H.), 1. Endliche Erzeugbarkeit arithmetischer Gruppen über Functionenkörpern, Inv. Math., 7 (1969), 1-32. | MR 39 #213 | Zbl 0169.34802

Bernstein (I. N.), Kazdan (D. A.), 1. The one dimensional cohomology of discrete groups, Functional Anal. Appl., 4 (1970), 1-4. | MR 44 #1768

Borel (A.), 1. Introduction aux groupes arithmétiques, Paris, Hermann, 1969. | MR 39 #5577 | Zbl 0186.33202

Borel (A.) 2. Density properties of certain subgroups of semisimple groups, Ann. of Math., 72 (1960), 179-188. | MR 23 #A964 | Zbl 0094.24901

Borel (A.), Tits (J.), 1. Groupes réductifs, Publ. Math. I.H.E.S., 27 (1965), 55-151. | Numdam | MR 34 #7527 | Zbl 0145.17402

Borel (A.), Tits (J.) 2. Homomorphismes "abstraits" de groupes algébriques simples, Ann. of Math., 97 (1973), 499-571. | MR 47 #5134 | Zbl 0272.14013

Chevalley (C.), 1. Deux théorèmes d'arithmétique, J. of Math. Soc. Japan, 3 (1951), 36-44. | MR 13,440a | Zbl 0044.03001

Chevalley (C.) 2. Sur certains schémas de groupes semi-simples, Sém. Bourbaki, Exposé 219, New York, Benjamin, 1966. | Numdam

Chevalley (C.) 3. Sur certains groupes simples, Tohoku J. of Math. (2), 7 (1955), 14-62. | MR 17,457c | Zbl 0066.01503

Delaroche (C.), Kirillov (A.), Sur les relations entre l'espace dual d'un groupe et la structure de ses sous-groupes fermés (d'après D. A. Kazdan), Sém. Bourbaki 1967/1968, Exposé 343, New York, Benjamin, 1969. | Numdam | Zbl 0214.04602

Deodhar (V. V.), 1. On central extensions of rational points of algebraic groups (to appear). | Zbl 0306.20041

Dieudonné (J.), 1. La géométrie des groupes classiques, Berlin, Springer-Verlag, 1955. | MR 17,236a | Zbl 0067.26104

Dieudonné (J.) 2. On the structure of unitary groups (II), Amer. J. Math., 75 (1953), 665-678. | MR 15,287f | Zbl 0051.01803

Garland (H.), 1. p-adic curvature and the cohomology of discrete subgroups of p-adic groups, Ann. of Math., 97 (1973), 376-423. | MR 47 #8719 | Zbl 0262.22010

Garland (H.), Raghunathan (M. S.), 1. Fundamental domains for lattices in (R-) rank one semisimple Lie groups, Ann. of Math., 92 (1970), 279-326. | MR 42 #1943 | Zbl 0206.03603

Harder (G.), 1. Minkowskische Reductionstheorie über Functionenkörpern, Inv. Math., 7 (1969), 33-54. | MR 44 #1667 | Zbl 0242.20046

Kazdan (D. A.), Connection on the dual space of a group with the structure of its closed subgroups, Functional Anal. Appl., 1 (1967), 63-65. | MR 35 #288 | Zbl 0168.27602

Kneser (M.), 1. Normal subgroups of integral orthogonal groups in algebraic K-theory and its geometric applications, Lecture Notes in Maths. 108, Berlin, Springer-Verlag. | Zbl 0186.37003

Lang (S.), 1. Algebraic groups over finite fields, Amer. J. of Math., 78 (1956), 555-563. | MR 19,174a | Zbl 0073.37901

Margulis (G. A.), 1. Discrete Groups of Motions of manifolds of non-positive curvature (en russe), Proc. Intern. Congress of Math., Vancouver 1974, vol. 2, 21-34. | Zbl 0336.57037

Matsumoto (M.), 1. Sur les sous-groupes arithmétiques des groupes semisimples déployés, Ann. E.N.S. (4), 2 (1969), 1-62. | Numdam | Zbl 0261.20025

Mennicke (J.), 1. Finite factor groups of the unimodular group, Ann. of Math., 81 (1965), 31-37. | MR 30 #2083 | Zbl 0135.06504

Mennicke (J.) 2. Zur theorie der Siegelsche Modulgruppe, Math. Ann., 159 (1965), 115-129. | MR 31 #5903 | Zbl 0134.26502

Moore (C. C.), 1. Group extensions of p-adic and adelic linear groups, Publ. Math. I.H.E.S., 35 (1969), 5-70. | Numdam | Zbl 0159.03203

Platonov (V. P.), 1. The problem of strong approximation and the Kneser-Tits conjecture for algebraic groups, Math. USSR-Izvestiya, 3 (1969), 1139-1147. | Zbl 0217.36301

Platonov (V. P.) 2. Maximal arithmetic groups (to appear).

Platonov (V. P.) 3. To appear.

Raghunathan (M. S.), 1. Cohomology of arithmetic subgroups of algebraic groups: 1, Ann. of Math., 86 (1967), 409-424. | MR 37 #2898 | Zbl 0157.06802

Raghunathan (M. S.) 2. Cohomology of arithmetic subgroups of algebraic groups: II, Ann. of Math., 87 (1968), 279-304. | MR 37 #2898 | Zbl 0157.06803

Raghunathan (M. S.) 3. Discrete Subgroups of Lie groups, Berlin, Springer-Verlag, 1972. | MR 58 #22394a | Zbl 0254.22005

Raghunathan (M. S.) 4. A note on the Kneser-Tits conjecture for global fields (to appear).

Serre (J.-P.), 1. Le problème des groupes de congruence pour SL2, Ann. of Math., 92 (1970), 489-527. | MR 42 #7671 | Zbl 0239.20063

Serre (J.-P.) 2. Cohomologie des groupes discrets, in Prospects in Mathematics, Princeton, 1970.

Steinberg (R.), 1. Variations on a theme of Chevalley, Pacific J. of Math., 9 (1959), 875-891. | MR 22 #79 | Zbl 0092.02505

Steinberg (R.) 2. Générateurs, relations et revêtements de groupes algébriques, Colloque de Bruxelles (1962), 113-127. | MR 27 #3638 | Zbl 0272.20036

Steinberg (R.) 3. Lectures on Chevalley groups, Yale University, 1968. | MR 57 #6215

Tits (J.), 1. Algebraic and abstract simple groups, Ann. of Math., 80 (1964), 313-329. | MR 29 #2259 | Zbl 0131.26501

Tits (J.) 2. Classification of algebraic semisimple groups, Proc. Sympos. Pure Math., vol. 9, Amer. Math. Soc., 1966. | MR 37 #309 | Zbl 0238.20052

Vasserstein (L. I.), 1. Subgroups of finite index in Spin groups of rank 2 (Russian), Mat. Sbornik, 75 (1968), 178-184.

Wall (G. E.), 1. The structure of a unitary factor group, Publ. Math. I.H.E.S., 1 (1959). | Numdam | Zbl 0087.02202

Wang (S. P.), 1. The dual space of semisimple Lie groups, Amer. J. Math., 91 (1969), 921-937. | Zbl 0192.36102

Weil (A.), 1. Discrete subgroups of Lie groups, II, Ann. of Math., 75 (1962), 578-602. | MR 25 #1242 | Zbl 0131.26602

Weil (A.) 2. Adèles and algebraic groups, Institute for Adv. Study, Princeton, 1961.

Weil (A.) 3. Remarks on the cohomology of groups, Ann. of Math., 80 (1964), 149-157. | MR 30 #199 | Zbl 0192.12802